Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hair fall, darkening skin tone. Can Shilajit capsules cure the effect of masturbation?

i am a 23 years old boy.. I have been practicing masturbation for the past 5years.. But now it is affecting me seriously... There is a heavy hairfall for me now i have lost atleast half of my hair now and i look aged when compared to my age group and my skin tone(particularly face) turned to slight black color.. I heard that shilajit capsules cure the masturbation effects.. please please reply to me i am eagerly waiting for ur reply...
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. masturbation is a natural practice. Even animals do it often. But nothing is right in excess. In your case, it could be anxiety associated with frequent masturbation is causing this problem.

Masturbation even once per day is safe, because it is just going for a 5 minute run. 10 minute rest and enough normal food returns what is lost. But ill feeling about masturbation increases anxiety. You need positive thinking and not shilajit.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this answers your query. Available for further classifications.
Good luck.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor